# SDR SWAA2014100732691

- Difficulty date: October 4, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 52,167 hours, 30,319 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: S256A2251
- Part serial: 5196
- Condition: Leaking
- Location: Le Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LEADING EDGE FLAPS TRANSIT LIGHT ON WHEN SELECTED FLAPS 5  NR 5, 6 & 8.  BLACK NR 7 GREEN  HYD LEAK FROM SLATS.  R & R NR 7 SLAT ACTUATOR IAW MM.
